The $\sigma$-complete MV-algebras which have enough states
Colloquium Mathematicum, Tome 103 (2005) no. 1, pp. 121-130
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We characterize Łukasiewicz tribes, i.e., collections of
fuzzy sets that are closed under the standard fuzzy complementation and the
Łukasiewicz t-norm with countably many arguments. As a tool, we
introduce $\sigma $-McNaughton functions as the closure of
McNaughton functions under countable MV-algebraic operations. We give a
measure-theoretical characterization of $\sigma $-complete
MV-algebras which are isomorphic to Łukasiewicz tribes.
Keywords:
characterize ukasiewicz tribes collections fuzzy sets closed under standard fuzzy complementation ukasiewicz t norm countably many arguments tool introduce sigma mcnaughton functions closure mcnaughton functions under countable mv algebraic operations measure theoretical characterization sigma complete mv algebras which isomorphic ukasiewicz tribes
Affiliations des auteurs :
Antonio Di Nola 1 ; Mirko Navara 2
@article{10_4064_cm103_1_13,
author = {Antonio Di Nola and Mirko Navara},
title = {The $\sigma$-complete {MV-algebras} which have enough states},
journal = {Colloquium Mathematicum},
pages = {121--130},
year = {2005},
volume = {103},
number = {1},
doi = {10.4064/cm103-1-13},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm103-1-13/}
}
TY - JOUR AU - Antonio Di Nola AU - Mirko Navara TI - The $\sigma$-complete MV-algebras which have enough states JO - Colloquium Mathematicum PY - 2005 SP - 121 EP - 130 VL - 103 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm103-1-13/ DO - 10.4064/cm103-1-13 LA - en ID - 10_4064_cm103_1_13 ER -
Antonio Di Nola; Mirko Navara. The $\sigma$-complete MV-algebras which have enough states. Colloquium Mathematicum, Tome 103 (2005) no. 1, pp. 121-130. doi: 10.4064/cm103-1-13
Cité par Sources :